MathSciNet Relay Station
MathSciNet bibliographic data
MR1480146 (98f:16018) 16R10
Belov, A. Ya. Rationality of Hilbert series with respect to free algebras. (Russian) Uspekhi Mat. Nauk 52 (1997), no. 2(314), 153--154; translation in Russian Math. Surveys 52 (1997), no. 2, 394–395
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement